# SDR ASOA201906257060

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER FUSELAGE SKIN CRACKED AT FRAME 75. REPAIRED AREA BY CUTTING OUT DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER, SHIM AND REPAIR ANGLE, SEALED, ALODINED, PRIMED AND PAINTED. AIRCRAFT STILL IN C CHECK.
